Relative epimorphisms and monomorphisms in homotopy theory
Compositio Mathematica, Tome 61 (1987) no. 3, p. 353-367
@article{CM_1987__61_3_353_0,
     author = {Hilton, Peter and Roitberg, Joseph},
     title = {Relative epimorphisms and monomorphisms in homotopy theory},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {61},
     number = {3},
     year = {1987},
     pages = {353-367},
     zbl = {0624.55005},
     mrnumber = {883488},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__61_3_353_0}
}
Hilton, Peter; Roitberg, Joseph. Relative epimorphisms and monomorphisms in homotopy theory. Compositio Mathematica, Tome 61 (1987) no. 3, pp. 353-367. http://www.numdam.org/item/CM_1987__61_3_353_0/

Felix, Y. and Lemaire, J.-M.: On the mapping theorem for Lusternik-Schnirelmann category. Toplogy 24 (1985) 41-43. | MR 790674 | Zbl 0572.55002

Ganea, T.: On monomorphisms in homotopy theory. Topology 6 (1967) 149-152. | MR 208593 | Zbl 0147.42201

Henn, H.- W.: On almost rational co-H-spaces. Proc. Amer. Math. Soc. 87 (1983) 164-168. | MR 677254 | Zbl 0513.55008

Hilton, P.: Homotopy Theory and Duality, Notes on Mathematics and its Applications. Gordon and Breach (1965). | MR 198466

Hilton, P., Mislin, G. and Roitberg, J.: Localization of Nilpotent Groups and Spaces, Notas de Matemática. North-Holland Mathematics Studies 15 (1975). | MR 478146 | Zbl 0323.55016

Hilton, P. and Roitberg, J.: Generalized C-Theory and torsion phenomena in nilpotent spaces. Houston J. Math. 2 (1976) 525-559. | MR 440537 | Zbl 0342.55009

Hilton, P. and Roitberg, J.: Note on epimorphisms and monomorphisms in homotopy theory. Proc. Amer. Math. Soc. 90 (1984) 316-320. | MR 727257 | Zbl 0565.55009

Roitberg, J.: Monomorphisms and epimorphisms in homotopy theory. Israel J. Math. 46 (1983) 205-211. | MR 733350 | Zbl 0565.55010

Roitberg, J.: On weak epimorphisms in homotopy theory. Pacific J. Math. 121 (1986) 183-187. | MR 815042 | Zbl 0617.55006

Varadarajan, K.: Groups for which Moore spaces M(π, 1) exist. Annals of Math. 84 (1966) 368-371. | Zbl 0149.20103